DocServer

Items where Year is 2007

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | E | G | K | W | Y | Z
Number of items: 37.

A

Aragón Artacho, Francisco J. (2007) On Metric Regularity of Mappings in Optimization (Sobre la regularidad métrica de aplicaciones en optimización). PhD thesis, Universidad de Murcia.

Aragón Artacho, Francisco J. (2007) A new and self-contained proof of Borwein's norm duality theorem. Set-Valued Analysis, 15 (3). pp. 307-315. ISSN 0927-6947

Aragón Artacho, Francisco J. and Dontchev, Asen L. (2007) On the inner and outer norms of sublinear mappings. Set-Valued Analysis, 15 (1). pp. 61-65. ISSN 0927-6947

Aragón Artacho, Francisco J. and Dontchev, Asen L. and Geoffroy, Michel H. (2007) Convergence of the proximal point method for metrically regular mappings. ESAIM: Proceedings, 17 . pp. 1-8. ISSN 1270-900X

Aragón Artacho, Francisco J. and Geoffroy, Michel H. (2007) Uniformity and inexact version of a proximal method for metrically regular mappings. Journal of Mathematical Analysis and Applications., 335 (1). pp. 168-183. ISSN 0022-247X

B

Baumgartner, Udo and Remy, Bertrand and Willis, George A. (2007) Flat rank of automorphism groups of buildings. Transformation Groups, 12 (3). pp. 413-436.

Bundschuh, Peter and Zudilin, Wadim (2007) Irrationality measures for certain q-mathematical constants. Mathematica Scandinavica, 101 (1). pp. 104-122.

Bailey, David H. and Borwein, Jonathan M. and Calkin, Neil J. and Luke, D. Russell and Girgensohn, Roland and Moll, Victor H. (2007) Experimental Mathematics in Action. UNSPECIFIED.

Bartz, Sedi and Bauschke, Heinz H. and Borwein, Jonathan M. and Reich, Simeon and Wang, Xianfu (2007) Fitzpatrick functions, cyclic monotonicity and Rockafellar's antiderivative. Nonlinear Analysis Theory Methods and Applications, 66 (5). pp. 1198-1223.

Borwein, Jonathan M. and Jungic, Veselin and Langstroth, David and Macklem, Mason S. and Wilson, Scott (2007) The Coast-to-Coast Seminar: Five Years of Experience With AccessGrid. [Conference Paper ] (Unpublished)

Borwein, Jonathan M. and Macklem, Mason S. (2007) Retro-enhancement of Recent Mathematical Literature. [Conference Paper ] (Unpublished)

Borwein, Jonathan M. (2007) Asplund Decompositions of Monotone Operators. ESAIM: Proceedings, Alain Pietrus & Michel H. Geoffroy, Editors, Control, Set-Valued Analysis and Applications.

Borwein, Jonathan M. (2007) Maximality of Sums of Two Maximal Monotone Operators in General Banach Space. Proceedings of the American Mathematical Society, 135 . pp. 3917-3924. ISSN 0002-9939

Borwein, Jonathan M. (2007) Proximality and Chebyshev sets. Optimization Letters, 1 . pp. 21-32.

Borwein, Jonathan M. (2007) A class of Dirichlet series integrals. Amer. Math Monthly, 114 . pp. 70-76.

Borwein, Jonathan M. and Bailey, David H. and Crandall, Richard E. (2007) Box Integrals. Journal of Computational and Applied Mathematics, 206 .

Borwein, Jonathan M. and Bauschke, Heinz H. and Wang, Shawn Xianfu (2007) Fitzpatrick functions and continuous linear monotone operators. SIAM Journal on Control and Optimization, 18 . pp. 257-276. ISSN 0363-0129

Borwein, Jonathan M. and Borwein, David (2007) Van der Pol Expansions of L-Series. Canad. Math, Bull., 50 . pp. 11-23.

Borwein, Jonathan M. and Chamberland, Marc (2007) Integer Powers of Arcsin. IJMMS .

Borwein, Jonathan M. and Crandall, Richard E. and Bailey, David H. (2007) Hypergeometric forms for Ising-class integrals. Experimental Mathematics, 16 .

Borwein, Jonathan M. and Crandall, Richard E. and Borwein, David and Mayer, Raymond (2007) On the dynamics of certain recurrence relations. Ramanujan Journal, 13 . pp. 63-101.

Borwein, Jonathan M. and Wiersma, Herre (2007) Asplund Decomposition of Monotone Operators. SIAM Journal on Control and Optimization, 18 . ISSN 0363-0129

D

Dalili, Kia (2007) The number of generators of Hom_R(A,B). [Preprint]

E

Eberhard, Andrew C. and Borwein, Jonathan M. (2007) A General Sum Theorem for Maximality of Monotone Operators.

Eberhard, Andrew C. and Borwein, Jonathan M. (2007) A Variation on the Banach-Dieudonne Theorem with Application to Maximal Monotone Operators. (Unpublished)

G

Glasser, M.L. and Manna, Dante (2007) On the Laplace Transform of the Psi Function. [UNSPECIFIED] (In Press)

K

Kenney, Toby (2007) COPOWER OBJECTS AND THEIR APPLICATIONS TO FINITENESS IN TOPOI. [Preprint]

Kenney, Toby (2007) GENERATING FAMILIES IN A TOPOS. [Preprint]

W

Waterer, Hamish (2007) Lot sizing with inventory gains. Oper. Res. Lett., 35 (6). pp. 759-766.

Willis, George A. (2007) Compact open subgroups in simple totally disconnected groups. Journal of Algebra, 312 (1). pp. 405-417.

Wright, Steve (2007) On the quadratic formula modulo n. JP J. Algebra Number Theory Appl., 7 (1). pp. 33-68.

Wright, Steve (2007) Patterns of quadratic residues and nonresidues for infinitely many primes. J. Number Theory, 123 (1). pp. 120-132.

Y

Yu, Dansheng and Zhou, Ping and Zhou, Songping (2007) MEAN VALUE BOUNDED VARIATION CONDITION AND APPLICATIONS IN FOURIER ANALYSIS. [Preprint]

Yu, Dansheng and Zhou, Ping and Zhou, Songping (2007) On Lp Integrability and Convergence of Trigonometric Series. [Preprint]

Yu, Dansheng and Zhou, Ping and Zhou, Songping (2007) On the Relations among Best Approximation and Fourier Coefficients. [Preprint]

Yu, Dansheng and Zhou, Ping and Zhou, Songping (2007) Trigonometric Series with Piecewise Bounded Variation Coefficients. [Preprint]

Z

Zhou, Songping and Zhou, Ping and Yu, Dansheng (2007) The Ultimate Condition to Generalize Monotonicity for Uniform Convergence of Trigonometric Series. [Preprint]

This list was generated on Mon Mar 27 19:41:58 2017 AEDT.